American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 241 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] Tuck Sang Leóng. A note on a common fixed point theorem of Brodski\u\i\ and Mil\cprime man and a lemma of Day . Proc. Amer. Math. Soc. 116 (1992) 93-97. MR 1092924.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[122] Sabina Schmidt. Fixed points for discontinuous quasi-monotone maps in sequence spaces . Proc. Amer. Math. Soc. 115 (1992) 361-363. MR 1081098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[123] J. Myjak and R. Sampalmieri. On the porosity of the set of $\omega$-nonexpansive mappings without fixed points . Proc. Amer. Math. Soc. 114 (1992) 357-363. MR 1087466.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[124] Kok-Keong Tan and Hong Kun Xu. The nonlinear ergodic theorem for asymptotically nonexpansive mappings in Banach spaces . Proc. Amer. Math. Soc. 114 (1992) 399-404. MR 1068133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[125] Kok-Keong Tan and Hong Kun Xu. On fixed point theorems of nonexpansive mappings in product spaces . Proc. Amer. Math. Soc. 113 (1991) 983-989. MR 1062839.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[126] Xinlong Weng. Fixed point iteration for local strictly pseudo-contractive mapping . Proc. Amer. Math. Soc. 113 (1991) 727-731. MR 1086345.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[127] Ryszard Smarzewski. On firmly nonexpansive mappings . Proc. Amer. Math. Soc. 113 (1991) 723-725. MR 1050023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[128] Jürgen Schu. Approximation of fixed points of asymptotically nonexpansive mappings . Proc. Amer. Math. Soc. 112 (1991) 143-151. MR 1039264.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[129] Juan Arias-de-Reyna. On $r$-separated sets in normed spaces . Proc. Amer. Math. Soc. 112 (1991) 1087-1094. MR 1059622.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[130] Kazimierz Włodarczyk. On the existence and uniqueness of fixed points for holomorphic maps in complex Banach spaces . Proc. Amer. Math. Soc. 112 (1991) 983-987. MR 1072094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[131] Alberto Bressan, Arrigo Cellina and Andrzej Fryszkowski. A class of absolute retracts in spaces of integrable functions . Proc. Amer. Math. Soc. 112 (1991) 413-418. MR 1045587.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[132] Naoki Shioji. A further generalization of the Knaster-Kuratowski-Mazurkiewicz theorem . Proc. Amer. Math. Soc. 111 (1991) 187-195. MR 1045601.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[133] Hong Kun Xu. Some random fixed point theorems for condensing and nonexpansive operators . Proc. Amer. Math. Soc. 110 (1990) 395-400. MR 1021908.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[134] Robert Sine. A nonlinear Perron-Frobenius theorem . Proc. Amer. Math. Soc. 109 (1990) 331-336. MR 948156.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[135] Zoltán Sasvári. On common fixed points of linear contractions . Proc. Amer. Math. Soc. 108 (1990) 565-566. MR 998740.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[136] Tadeusz Kuczumow. Fixed point theorems in product spaces . Proc. Amer. Math. Soc. 108 (1990) 727-729. MR 991700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[137] Daniel Wulbert. Liapanov's and related theorems . Proc. Amer. Math. Soc. 108 (1990) 955-960. MR 1005716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[138] Noriko Mizoguchi. A generalization of Br\o ndsted's results and its applications . Proc. Amer. Math. Soc. 108 (1990) 707-714. MR 991704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[139] W. A. Kirk. An iteration process for nonexpansive mappings with applications to fixed point theory in product spaces . Proc. Amer. Math. Soc. 107 (1989) 411-415. MR 941325.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[140] Jacek Polewczak. Ordinary differential equations on closed subsets of Fr\'echet spaces with applications to fixed point theorems . Proc. Amer. Math. Soc. 107 (1989) 1005-1012. MR 1019755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[141] Michael N. Vrahatis. A short proof and a generalization of Miranda's existence theorem . Proc. Amer. Math. Soc. 107 (1989) 701-703. MR 993760.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[142] M. A. Khamsi. On normal structure, fixed-point property and contractions of type $(\gamma)$ . Proc. Amer. Math. Soc. 106 (1989) 995-1001. MR 960647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[143] M. A. Khamsi. On metric spaces with uniform normal structure . Proc. Amer. Math. Soc. 106 (1989) 723-726. MR 972234.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[144] Tzu-Chu Lin. Approximations and fixed points for condensing non-self-maps defined on a sphere . Proc. Amer. Math. Soc. 105 (1989) 66-69. MR 973838.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[145] M. A. Khamsi and Ph. Turpin. Fixed points of nonexpansive mappings in Banach lattices . Proc. Amer. Math. Soc. 105 (1989) 102-110. MR 973841.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[146] Guozhen Li. The fixed-point index and the fixed-point theorems of $1$-set-contraction mappings . Proc. Amer. Math. Soc. 104 (1988) 1163-1170. MR 969052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[147] Tatsuro Ichiishi. Alternative version of Shapley's theorem on closed coverings of a simplex . Proc. Amer. Math. Soc. 104 (1988) 759-763. MR 964853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[148] Adam Idzik. Almost fixed point theorems . Proc. Amer. Math. Soc. 104 (1988) 779-784. MR 964857.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[149] Wojciech Bartoszek. Nonexpansive actions of topological semigroups on strictly convex Banach spaces and fixed points . Proc. Amer. Math. Soc. 104 (1988) 809-811. MR 964861.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[150] Shou Chuan Hu. Fixed points for discontinuous quasi-monotone maps in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 104 (1988) 1111-1114. MR 937846.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 241 found      Go to page: < 2 3 4 5 6 7 8 > >>